Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




224 Publications

2015 | Journal Article | IST-REx-ID: 2035 | OA
The persistent homology of a self-map
H. Edelsbrunner, G. Jablonski, M. Mrozek, Foundations of Computational Mathematics 15 (2015) 1213–1244.
View | Files available | DOI
 
2015 | Research Data Reference | IST-REx-ID: 9737
Root traits computed by DynamicRoots for the maize root shown in fig 2
O. Symonova, C. Topp, H. Edelsbrunner, (2015).
View | Files available | DOI
 
2014 | Conference Paper | IST-REx-ID: 2905 | OA
Persistent homology: Theory and practice
H. Edelsbrunner, D. Morozovy, in:, European Mathematical Society Publishing House, 2014, pp. 31–50.
View | Files available | DOI
 
2014 | Book Chapter | IST-REx-ID: 10817
Notes on the simplification of the Morse-Smale complex
D. Günther, J. Reininghaus, H.-P. Seidel, T. Weinkauf, in:, P.-T. Bremer, I. Hotz, V. Pascucci, R. Peikert (Eds.), Topological Methods in Data Analysis and Visualization III., Springer Nature, Cham, 2014, pp. 135–150.
View | DOI
 
2014 | Journal Article | IST-REx-ID: 1816 | OA
Topology-preserving watermarking of vector graphics
S. Huber, M. Held, P. Meerwald, R. Kwitt, International Journal of Computational Geometry and Applications 24 (2014) 61–86.
View | Files available | DOI
 

Search

Filter Publications